# SDR GTIA030730

- Difficulty date: September 5, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ICE PROT TEMP HI-LIGHT ILLUMINATES WITH AIRFOIL ANTI-ICE ON.  CLOSING X-FEED VALVE EXTINGUISHES LIGHT.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
